# SDR ABXA020294

- Difficulty date: October 8, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767-200
- Aircraft serial: 23144
- Aircraft time: 39,430 hours, 35,515 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 140T2102331
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO LOWER LOBE, STATION 742, BETWEEN STRINGERS 37 - 39 RIGHT, AND STRINGER 38 LEFT, CORRODED SHEAR TIES.  REPLACED SHEAR TIES IAW SRM 51-40-02.
